Computer-supported Analysis of Positive Properties, Ultrafilters and Modal Collapse in Variants of Gödel's Ontological Argument





Author(s): Benzmüller, Christoph  ; Fuenmayor Pelaez, David  
Title of the Journal: Bulletin of the Section of Logic
ISSN: 2449-836X, 0138-0680
Year of publication: 2020
Volume: 49
Issue: 2
Pages: 127-148
Language(s): English
DOI: 10.18778/0138-0680.2020.08
Peer Reviewed: Ja
International Distribution: Ja
Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/55164
Release Date: 17. August 2022